Rearrangement formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2014), pp. 20-32 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

We consider the rearrangement and composition formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains for principal values by Cauchy and by Kerzman–Stein. These formulas are differrent.
Keywords: Khenkin–Ramirez integral, principal value by Kerzman–Stein.
Mots-clés : principal value by Cauchy
@article{IVM_2014_6_a2,
     author = {D. Kh. Dzhumabaev},
     title = {Rearrangement formulas for singular {Khenkin{\textendash}Ramirez} integral in strictly pseudoconvex domains},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {20--32},
     year = {2014},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_2014_6_a2/}
}
TY  - JOUR
AU  - D. Kh. Dzhumabaev
TI  - Rearrangement formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 2014
SP  - 20
EP  - 32
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/IVM_2014_6_a2/
LA  - ru
ID  - IVM_2014_6_a2
ER  - 
%0 Journal Article
%A D. Kh. Dzhumabaev
%T Rearrangement formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 2014
%P 20-32
%N 6
%U http://geodesic.mathdoc.fr/item/IVM_2014_6_a2/
%G ru
%F IVM_2014_6_a2
D. Kh. Dzhumabaev. Rearrangement formulas for singular Khenkin–Ramirez integral in strictly pseudoconvex domains. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (2014), pp. 20-32. http://geodesic.mathdoc.fr/item/IVM_2014_6_a2/

[1] Muskhelishvili N. I., Singulyarnye integralnye uravneniya, Nauka, M., 1968 | MR | Zbl

[2] Kytmanov A. M., Prenov B. B., Tarkhanov N. N., “Formula Puankare–Bertrana dlya integrala Martinelli–Bokhnera”, Izv. vuzov. Matem., 1992, no. 11, 29–34 | MR | Zbl

[3] Katsunova A. S., “O formule perestanovki povtornogo osobogo integrala Bokhnera–Martinelli v strogo psevdovypuklykh oblastyakh”, Zhurn. Sib. federal. un-ta. Ser. Matem. i fizika, 4:1 (2011), 102–111

[4] Kytmanov A. M., Integral Bokhnera–Martinelli i ego prilozheniya, Nauka, Novosibirsk, 1992

[5] Khenkin G. M., “Metod integralnykh predstavlenii v kompleksnom analize”, Itogi nauki i tekhniki. Ser. Sovremen. probl. matem. Fundam. napravleniya, 7, VINITI, M., 1985, 23–124 | MR | Zbl

[6] Katsunova A. S., Kytmanov A. M., “Formula perestanovki osobogo integrala Koshi–Segë v share iz $\mathbb C^n$”, Izv. vuzov. Matem., 2012, no. 4, 24–33 | MR

[7] Aizenberg L. A., Yuzhakov A. P., Integralnye predstavleniya i vychety v mnogomernom kompleksnom analize, Nauka, Novosibirsk, 1979

[8] Alt W., “Singuläre Integrale mit gemischten Homogenitäten auf Mannigfaltigkeiten und Anwendungen in der Funktionentheorie”, Math. Zeit., 137:3 (1974), 227–256 | DOI | MR | Zbl

[9] Kerzman N., Stein E. M., “The Szegö kernel in terms of Cauchy–Fantappié kernels”, Duke Math. J., 45:3 (1978), 197–224 | DOI | MR | Zbl

[10] Kytmanov A. M., Myslivets S. G., “O glavnom znachenii po Koshi osobogo integrala Khenkina–Ramireza v strogo psevdovypuklykh oblastyakh prostranstva $\mathbb C^n$”, Sib. matem. zhurn., 46:3 (2005), 625–633 | MR | Zbl

[11] Bilz M., Fefferman Ch., Grossman R., Strogo psevdovypuklye oblasti v $\mathbb C^n$, Mir, M., 1987